About 8 months ago My doctor put me on a holter monitor and told me I have PACS in my upper heart and PVCS in my lower heart. They have been getting worse and are getting to the point where I have them all the time and I cannot breathe. I am also a smoker and my doctor put me on Albuterol inhalers . I am wanting to know if taking the inhaler will help me breathe better without making my PACS and PVCS worse. They are scary and since I also suffer from severe panic attacks that hit when I have an episode I am worried about adding any sort of meds to my life. Also, since I have gotten these things I have been very depressed is it a symptom often associated with PACS & PVCS? Any info you could give would be much appreciated. Thank you. Krystal
I think you are partly missing the point. The answer would be to stop smoking so you don't need the inhaler, not which inhaler will cause less PVC/PACs. Steroid inhalers will not increase your pvc/pac's. I would strongly encourage you to stop smoking and see if that decreases your need for inhalers.
Thanks for posting.
I take albuterol occasionally for my asthma. If I remember correctly, albuterol is adrenergic. When I use it my heart rate increases a bit and I have quite a jittery buzz for about 10 minutes. Not the time to do detailed work. Just don't get concerned if your HR goes up a bit when you use it. It's very temporary and the med does wonders in opening up the airways.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.